# SDR DXTA200601312

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 3,778 hours, 2,988 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Location: Lg Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON POSITIVE RATE-OF-CLIMB, BROUGHT THE GEAR UP.  AFTER A COUPLE OF SECONDS GOT A GEAR UNLOCK LIGHT.  BROUGHT THE GEAR BACK DOWN, WITH 3 GREEN LIGHTS.  C/W FULL GEAR FUNCTIONAL CHECKS IAW CE560XL M/M CH 32-30-05.  NO DEFECT OR MALFUNCTION NOTED.  MEASURED NOSE STRUT EXTENSION WITHIN SPECS IAW CE560XL M/M CH 32-20-01.
